# SDR 8292001N39CK

- Difficulty date: August 31, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N39CK
- Make and model: Lear 25
- Aircraft serial: 005
- Engine: Ge CJ6105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN18
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO AIRPORT.  UNEVENTFUL LANDING ACCOMPLISHED.  REPLACED RIGHT MAIN GEAR TRUNNION SWITCH WITH NEW AND ADJUSTED IN ACCORDANCE WITH THE SAME.
